| Model Number |
AVEA |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, vyaire has not received the suspect device/component for evaluation.Therefore, no root cause could be determine yet.
Event or Problem Description
The customer reported that the avea unit giving vent inop during testing the technician turned the vent on and 15 minutes later, vent inop then burning smell.There is no patient involvement in this reported event.